Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 99, NWS Kansas City, MO

May 28, 2020Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at May 28, 2020, 12:11 PM CDT for Ray County, Missouri. It took effect at May 28, 2020, 3:24 PM CDT. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
May 28, 2020, 12:11 PM CDT (17:11 UTC)
In effect from
May 28, 2020, 3:24 PM CDT
Expired
May 30, 2020, 5:57 PM CDT
In force
51 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Moderate

County Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Crooked River near Richmond (RICM7). The gauge peaked at 23.50 ft at May 28, 2020, 7:00 PM CDT.

actionminormoderate10152005/2805/2905/3005/31
Action stage
14 ft
Minor stage
20 ft
Moderate stage
21 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06895000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

436 
WGUS43 KEAX 281711
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1211 PM CDT Thu May 28 2020

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Crooked River near Richmond affecting Ray County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-291710-
/O.NEW.KEAX.FL.W.0099.200528T2024Z-200530T2257Z/
/RICM7.2.ER.200528T2024Z.200529T0600Z.200529T2257Z.NO/
1211 PM CDT Thu May 28 2020

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Crooked River near Richmond.
* from this afternoon to Saturday afternoon.
* At 11:30 AM Thursday the stage was 15.3 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 22.5 feet by early Friday morning. The 
  river will fall below flood stage by Friday afternoon.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   15.3   Thu 11 AM   22.5 early Friday morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$
6 follow-up statements
765 
WGUS83 KEAX 282120
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
420 PM CDT Thu May 28 2020

...The Flood Warning continues for the following rivers in 
Missouri...

  Crooked River near Richmond affecting Ray County.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.
  
  Wakenda Creek at Carrollton affecting Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-292120-
/O.CON.KEAX.FL.W.0107.200529T1740Z-200601T0328Z/
/BLVM7.1.ER.200529T1740Z.200530T1200Z.200531T0328Z.NO/
420 PM CDT Thu May 28 2020

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from Friday afternoon to Sunday evening.
* At  3:45 PM Thursday the stage was 15.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday afternoon and 
  continue to rise to near 26.3 feet by Saturday morning. The river 
  will fall below flood stage by Saturday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   15.0   Thu 04 PM   26.3 Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC177-292120-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-200531T0342Z/
/RICM7.2.ER.200528T1753Z.200529T1200Z.200530T0342Z.NO/
420 PM CDT Thu May 28 2020

The Flood Warning continues for
  The Crooked River near Richmond.
* until Saturday evening.
* At  3:30 PM Thursday the stage was 22.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.2 feet by 
  Friday morning. The river will fall below flood stage Friday before
  midnight.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   22.6   Thu 03 PM   26.2 Friday morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC033-292120-
/O.CON.KEAX.FL.W.0108.200529T0600Z-200531T1115Z/
/CAXM7.1.ER.200529T0600Z.200530T0000Z.200530T1115Z.UU/
420 PM CDT Thu May 28 2020

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* from late tonight to Sunday morning.
* At  4:00 PM Thursday the stage was 11.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 18.7 feet by Friday evening. The river 
  will fall below flood stage by Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   11.9   Thu 04 PM   18.7 Friday evening
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
545 
WGUS83 KEAX 290038
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
738 PM CDT Thu May 28 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Blue River at Blue Ridge Boulevard affecting Jackson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC095-300038-
/O.EXT.KEAX.FL.W.0101.000000T0000Z-200530T0645Z/
/KBRM7.1.ER.200528T2152Z.200529T0200Z.200529T0645Z.UU/
738 PM CDT Thu May 28 2020

The Flood Warning continues for
  The Blue River at Blue Ridge Boulevard.
* until late Friday night.
* At  7:00 PM Thursday the stage was 36.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.1 feet by 
  tonight. The river will fall below flood stage early Friday 
  morning.
* At 36.5 feet...Red bridge road begins to flood.
* At 36.0 feet...Low-lying apartments along Holmes Road begin to 
  flood.
* At 35.3 feet...Recreation area on the northwest side of the bridge 
  begins to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Blue Ridge Bou  35   36.5   Thu 07 PM   37.1 tonight
     
&&
  
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453

  

$$
473 
WGUS83 KEAX 290653
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
153 AM CDT Fri May 29 2020



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blue River at Blue Ridge Boulevard affecting Jackson County.

  Grand River near Gallatin affecting Daviess and Livingston 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Crooked River near Richmond affecting Ray County.

  Little Blue River near Lake City affecting Jackson County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC101-159-300653-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-200530T2242Z/
/VLYM7.2.ER.200529T0140Z.200529T1200Z.200529T2242Z.NO/
153 AM CDT Fri May 29 2020

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Saturday afternoon.
* At  1:00 AM Friday the stage was 25.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by this
  morning. The river will fall below flood stage late this afternoon.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   25.0   Fri 01 AM   25.3 this morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC095-290723-
/O.CAN.KEAX.FL.W.0101.000000T0000Z-200530T0645Z/
/KBRM7.1.ER.200528T2152Z.200529T0015Z.200529T0549Z.UU/
153 AM CDT Fri May 29 2020

The Flood Warning is cancelled for
  The Blue River at Blue Ridge Boulevard.
* At  1:00 AM Friday the stage was 34.9 feet.
* Flood stage is 35.0 feet.
* Fell below flood stage at 12:49 AM Friday.
* Forecast...The river will continue to fall to 26.6 feet by Saturday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Blue Ridge Bou  35   34.9   Fri 01 AM   34.8 after midnight this 
morning
     
&&
  
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453

  

$$

MOC177-300653-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-200530T2200Z/
/RICM7.2.ER.200528T1753Z.200529T0215Z.200529T2200Z.NO/
153 AM CDT Fri May 29 2020

The Flood Warning continues for
  The Crooked River near Richmond.
* until Saturday afternoon.
* At  1:30 AM Friday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   23.4   Fri 01 AM   23.0 this morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC061-117-290723-
/O.CAN.KEAX.FL.W.0097.000000T0000Z-200530T0446Z/
/GAZM7.1.ER.200528T2241Z.200529T0200Z.200529T0447Z.NO/
153 AM CDT Fri May 29 2020

The Flood Warning is cancelled for
  The Grand River near Gallatin.
* At 12:45 AM Friday the stage was 25.7 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at 11:47 PM Thursday.
* Forecast...The river will continue to fall to 14.1 feet by Saturday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Gallatin        26   25.7   Fri 01 AM   21.4 this morning
     
&&
  
LAT...LON 3996 9410 4004 9399 3983 9363 3974 9367

  

$$

MOC095-300653-
/O.EXT.KEAX.FL.W.0098.000000T0000Z-200530T1518Z/
/LKCM7.1.ER.200528T1532Z.200528T2230Z.200529T1518Z.NO/
153 AM CDT Fri May 29 2020

The Flood Warning continues for
  The Little Blue River near Lake City.
* until Saturday morning.
* At  1:30 AM Friday the stage was 22.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 18.0 feet...Low-lying areas adjacent to the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Little Blue River
  Lake City       18   22.7   Fri 01 AM   20.7 this morning
     
&&
  
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432

  

$$

MOC013-037-083-300653-
/O.EXT.KEAX.FL.W.0102.200529T2110Z-200531T2154Z/
/URHM7.1.ER.200529T2110Z.200530T1200Z.200530T2154Z.UU/
153 AM CDT Fri May 29 2020

The Flood Warning continues for
  The South Grand River at Urich.
* from this afternoon to Sunday afternoon.
* At  1:15 AM Friday the stage was 19.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 25.9 feet by Saturday morning. The river 
  will fall below flood stage by Saturday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   19.2   Fri 01 AM   25.9 Saturday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
942 
WGUS83 KEAX 291345
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
845 AM CDT Fri May 29 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Chariton River near Prairie Hill affecting Chariton and Macon 
  Counties.

  Crooked River near Richmond affecting Ray County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC041-121-301345-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-200531T2141Z/
/PRIM7.1.ER.200529T0252Z.200529T1800Z.200530T2141Z.UU/
845 AM CDT Fri May 29 2020

The Flood Warning continues for
  The Chariton River near Prairie Hill.
* until Sunday afternoon.
* At  7:45 AM Friday the stage was 18.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by this
  afternoon. The river will fall below flood stage Saturday 
  afternoon.
* At 19.0 feet...Farmland and secondary roads in the Chariton River 
  floodplain are under water.
* At 15.0 feet...Fields along the river begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Prairie Hill    15   18.6   Fri 08 AM   18.9 this afternoon
     
&&
  
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299

  

$$

MOC177-301345-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-200531T0020Z/
/RICM7.2.ER.200528T1753Z.200529T0215Z.200530T0020Z.NO/
845 AM CDT Fri May 29 2020

The Flood Warning continues for
  The Crooked River near Richmond.
* until Saturday evening.
* At  7:30 AM Friday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   23.4   Fri 07 AM   22.8 this afternoon
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

Kurtz
204 
WGUS83 KEAX 300037
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
737 PM CDT Fri May 29 2020



...The Flood Warning continues for the following rivers in 
Missouri...

  Crooked River near Richmond affecting Ray County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-310036-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-200531T1821Z/
/RICM7.2.ER.200528T1753Z.200530T0600Z.200530T1821Z.NO/
737 PM CDT Fri May 29 2020

The Flood Warning continues for
  The Crooked River near Richmond.
* until Sunday afternoon.
* At  6:30 PM Friday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.0 feet by 
  early Saturday morning. The river will fall below flood stage early
  Saturday afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   23.4   Fri 06 PM   24.0 early Saturday morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$
562 
WGUS83 KEAX 301101
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
601 AM CDT Sat May 30 2020



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Chariton River near Prairie Hill affecting Chariton and Macon 
  Counties.

  Crooked River near Richmond affecting Ray County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC053-195-301131-
/O.CAN.KEAX.FL.W.0107.000000T0000Z-200602T1225Z/
/BLVM7.1.ER.200529T1618Z.200530T0045Z.200530T0545Z.NO/
601 AM CDT Sat May 30 2020

The Flood Warning is cancelled for
  The Blackwater River near Blue Lick.
* At  5:45 AM Saturday the stage was 23.6 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 12:45 AM Saturday.
* Forecast...The river will continue to fall to 21.6 feet by Sunday 
  morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.6   Sat 06 AM   23.5 this morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC041-121-301131-
/O.CAN.KEAX.FL.W.0100.000000T0000Z-200531T1218Z/
/PRIM7.1.ER.200529T0252Z.200529T1530Z.200530T1024Z.UU/
601 AM CDT Sat May 30 2020

The Flood Warning is cancelled for
  The Chariton River near Prairie Hill.
* At  5:45 AM Saturday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  5:24 AM Saturday.
* Forecast...The river will continue to fall to 11.1 feet by Sunday 
  morning.
* At 15.0 feet...Fields along the river begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Prairie Hill    15   14.9   Sat 06 AM   14.6 this morning
     
&&
  
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299

  

$$

MOC177-301131-
/O.CAN.KEAX.FL.W.0099.000000T0000Z-200531T1821Z/
/RICM7.2.ER.200528T1753Z.200529T2315Z.200530T0742Z.NO/
601 AM CDT Sat May 30 2020

The Flood Warning is cancelled for
  The Crooked River near Richmond.
* At  5:30 AM Saturday the stage was 17.4 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at  2:42 AM Saturday.
* Forecast...The river will continue to fall to 9.4 feet by Sunday 
  morning.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile 
  south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20   17.4   Sat 05 AM   16.8 this morning
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC013-037-083-301131-
/O.CAN.KEAX.FL.W.0102.000000T0000Z-200531T1845Z/
/URHM7.1.ER.200529T1137Z.200529T1900Z.200530T0411Z.UU/
601 AM CDT Sat May 30 2020

The Flood Warning is cancelled for
  The South Grand River at Urich.
* At  5:15 AM Saturday the stage was 20.9 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 11:11 PM Friday.
* Forecast...The river will continue to fall to 14.0 feet by Sunday 
  morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   20.9   Sat 05 AM   20.2 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 28, 6:43 AM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, May 28, 6:43 AM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
643 AM CDT Thu May 28 2020

.Discussion...
Issued at 347 AM CDT THU MAY 28 2020

The wet pattern will continue through the day on Saturday as a
large upper low pressure system slowly moves eastward through the
day. The cut off low will be centered just to the south and east
of the area, and will help feed moisture into the area. The focus
for widespread precipitation will be a sagging cold frontal
boundary, which will nose into the area by mid morning. The
location of this boundary through the day will dictate where a
narrow corridor of heavy rain will form. High resolution model
guidance suggests a corridor running from southwest to northeast
running roughly from southern Jackson County toward northeast
Missouri will be the area to focus on for heavy rain. PWAT values
will range from 1.5" to 1.75" which are on the high end of the
percentiles for late may precipitable water, so rain rates will be
efficient. Instability will be modest, however some models
indicate some MU CAPE values approaching 1000+ J/kg so scattered
thunderstorms will be possible. Widespread QPF along and within a
couple counties of the aforementioned SW/NE oriented line of
thunderstorms will be around 1 to 3 inches, however given the
efficient nature of this rain there could certainly be some areas
that see more than 3 inches. Basin average QPF will approach both
3 and 6 hours flash flood guidance, but shouldn't greatly surpass
it, despite some area going well beyond the flash flood guidance.
Therefore the expectation is for some isolated flash flooding, and
with local rivers and creeks already quite swollen there could be
some aggravation of those streams given the potential for several
inches of rain. The good news is that the boundary will be
somewhat progressive, so the line of rain should slowly creep
southeast with time.

The pattern will probably dry out a bit as we go into the weekend
and next week. There will be some passing chances for rain this
weekend, but nothing that should be even moderate impact. As the
mid level pattern transitions into more of an upstream ridge,
temperatures will be on the rise and will reflect more early to
mid summer temperatures and with the better mid level flow being
shunted north into the Northern Plains the focus for synoptically
evident precipitation will weaken in the immediate forecast area
in the day 2 through 7 time period.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 640 AM CDT THU MAY 28 2020

Off and on rain through the early morning hours will become more
prevailing through the late morning and into the afternoon. Rain
rates will be efficient, so visibility will be limited during the
heavier showers and runways may experience some ponding of water.
Mid morning periods of thunderstorms will also be possible, which
would yield some gusty and eratic winds. Expect the heavier
activity to move out by early to mid afternoon, with lingering
showers holding on until evening. MVFR conditions are expected to
prevail, but periods of IFR and VFR will be possible as conditions
will be inconsistent through the day.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Leighton
Aviation...Leighton
Hazardous weather outlook, May 28, 5:09 AM CDT, 7 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
509 AM CDT Thu May 28 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
509 AM CDT Thu May 28 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Moderate to heavy rainfall with scattered thunderstorms are expected
 today. An additional 1 to 3 inches of rain will be possible over
 saturated soils which may lead to flash flooding and may aggravate
 ongoing river flooding. Severe weather is not expected.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:12 PM CDTAreal Flood AdvisoryEAXJackson6 hr
May 28, 2:43 AM CDTRiver Flood WarningEAXJackson5 hr
May 28, 7:55 AM CDTAreal Flood AdvisoryEAXJackson3 hr
May 28, 8:30 AM CDTFlash Flood WarningEAXClay, Jackson4 hr
May 28, 8:32 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
May 28, 9:22 AM CDTRiver Flood WarningEAXDaviess, Gentry40 hr
May 28, 9:22 AM CDTRiver Flood WarningEAXDaviess, Livingston53 hr
May 28, 10:34 AM CDTRiver Flood WarningEAXJackson27 hr
May 28, 10:54 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Clay, Lafayette, Ray4 hr
May 28, 12:20 PM CDTAreal Flood WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray24 hr
May 28, 1:33 PM CDTAreal Flood WarningEAXBates, Cass, Henry, Johnson, Lafayette, Pettis6 hr
May 28, 1:48 PM CDTAreal Flood WarningEAXAdair, Caldwell, Chariton, Daviess, Grundy, Linn and 4 more21 hr
May 28, 2:04 PM CDTFlash Flood WarningEAXCass, Clay, Jackson, Platte3 hr
May 28, 2:15 PM CDTRiver Flood WarningEAXChariton, Macon64 hr
May 28, 2:36 PM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline21 hr
May 28, 2:47 PM CDTRiver Flood WarningEAXJackson35 hr
May 28, 2:47 PM CDTRiver Flood WarningEAXBates, Cass, Henry71 hr
May 28, 2:53 PM CDTRiver Flood WarningEAXJackson29 hr
May 28, 3:02 PM CDTFlash Flood WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Ray3 hr
May 28, 3:14 PM CDTRiver Flood WarningEAXJackson30 hr
May 28, 3:14 PM CDTRiver Flood WarningEAXJackson2 hr
May 28, 3:33 PM CDTRiver Flood WarningEAXCooper, Saline3 days
May 28, 3:33 PM CDTRiver Flood WarningEAXCarroll56 hr
May 28, 5:32 PM CDTRiver Flood WarningEAXGrundy, Livingston3 hr

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.